Archived

This topic is now archived and is closed to further replies.

Irritation

3 posts in this topic

I have been using retin a micro .04% and azelaic acid for about 4 months now. They have kept me clear. But my face has gotten so red and sensitive again. God dammit. I have this really important date on Saturday, and I my skin will be all fucking pink. I did not go to school today because my skin burns, is too sensitive, and too fucking pink/red! If I stop the use of my topicals, even for like a day I start getting pimples. If I don't wash with dove bar soap for "sensitive" skin, my face gets so fucking oily beyond comprehension! eusa_doh.gif Maybe I will just apply a tiny amount all the time or something. It fucking stings, like this is how it felt when I first starting using the products. Any advice please??

Share this post


Link to post
Share on other sites

Its strange you are getting this type of reaction being this far into the treatment. Its too bad you cant take a day or 2 off without breaking out. I guess just keep doing what you are doing and subside the amount of medication you are using. Just use a tiny little bit of retin a all over the face. Like a pea size amount or something. And see if it keeps you clear without the irriation.

Share this post


Link to post
Share on other sites

One thing my friends sister did and REALLY helped is...peeing on a cotton pad and wiping your face with it. I tried it before but stopped because I felt like it was a hassle to pee on a pad every morning..I've been breaking out lately I'll try it again. If you're interested let me know and I'll tell you details :)

I think it would be good for you since it's 100% natural and coming from your own body, less risk of breaking out.

Share this post


Link to post
Share on other sites